# SDR IPXA2017090621422

- Difficulty date: August 23, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71121
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON SPLICE 6L FOUND CRACKED AT STATION 5-123.  REMOVED, FABRICATED, AND REPLACED THE LONGERON SPLICE  IAW DWG A5A7112, & SRM 51-31-01.
